# SDR ASAA0140086

- Difficulty date: June 4, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Fitting
- Part number: 6548237501
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, FOUND RIGHT HORIZONTAL STABILIZER AFT SPAR ATTACH FITTING UPPER LUG ON FUSELAGE GOUGED.  REPAIRED IAW ENGINEERING AUTHORIZATION.  (M)
